Global attractor for a semilinear pseudoparabolic equation with infinite delay
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper we consider a semilinear pseudoparabolic equation with polynomial nonlinearity and infinite delay. We first prove the existence and uniqueness of weak solutions by using the Galerkin method. Then, we prove the existence of a compact global attractor for the continuous semigroup associated to the equation. The existence and exponential stability of weak stationary solutions are also investigated.
Abstract
In this paper we consider a semilinear pseudoparabolic equation with polynomial nonlinearity and infinite delay. We first prove the existence and uniqueness of weak solutions by using the Galerkin method. Then, we prove the existence of a compact global attractor for the continuous semigroup associated to the equation. The existence and exponential stability of weak stationary solutions are also investigated.
참고문헌 (32)
- E. C. Aifantis, "On the problem of diffusion in solids", Acta Mech, 37(3-4), pp.265~296 (1980)
- C. T. Anh, "Pullback attractors for a class of non-autonomous nonclassical diffusion equations", Nonlinear Anal, 73(2), pp.399~412 (2010)
- C. T. Anh, "Exponential stability of solutions to semilinear parabolic equations with delays", Taiwanese J. Math, 16(6), pp.2133~2151 (2012)
- C. T. Anh, "Global attractors for semilinear parabolic equations with delays", Int. J. Evol. Equ, 5(1), pp.1~18 (2010)
- C. T. Anh, "Global attractors for a class of parabolic equations with infinite delay", Bull. Pol. Acad. Sci. Math, 62(1), pp.49~60 (2014)
- C. T. Anh, "Existence and upper semicontinuity of uniform attractors in H1(RN) for non-autonomous nonclassical diffusion equations", Ann. Polon. Math, 113(3), pp.271~295 (2014)
- L. Bai, "Uniform attractors for multi-valued process generated by non-autonomous nonclassical diffusion equations with delay in unbounded domain without uniqueness of solutions", Asymptot. Anal, 94(3-4), pp.187~210 (2015)
- H. Bouzahir, "Topics in Func-tional Difference Equations", pp.63~71 (2001), American Mathematical Society
- H. Bouzahir, "Global attractor for some partial functional differ-ential equations with infinite delay", Funkcial. Ekvac, 54(1), pp.139~156 (2011)
- P. Caldiroli, "On a variational degenerate elliptic problem", NoDEA Non-linear Differential Equations Appl, 7(2), pp.187~199 (2000)
- T. Caraballo, "Existence, uniqueness and asymptotic behavior of solutions for a nonclassical diffusion equation with delay", Dyn. Partial Differ. Equ, 10(3), pp.267~281 (2013)
- I. D. Chueshov, "Introduction to the Theory of Infinite-Dimensional Dissipative Systems", Acta, ~ (2002)
- J. K. Hino, "Functional Differential Equations with Infinite Delay", Lecture Notes in Mathematics, 1473 (1991), Springer-Verlag
- A. E. Kogoj, "On semilinear Δλ-Laplace equation", Nonlinear Anal, 75(12), pp.4637~4649 (2012)
- J.-L. Lions, "Quelques M´ethodes de R´esolution des Probl`emes aux Limites Non Lin´eaires" (1969), Dunod
- Y. Liu, "Time-dependent global attractor for the nonclassical diffusion equations", Appl. Anal, 94(7), pp.1439~1449 (2015)
- Y. Liu, "Exponential attractors for a nonclassical diffusion equation", Electron. J. Differential Equations, 2009(9), pp.1~7 (2009)
- P. Mar´ın-Rubio, "Pullback attractors for a two-dimensional Navier-Stokes equations in an infinite delay case", Nonlinear Anal, 74(5), pp.2012~2030 (2011)
- J. C. Peter, "On a theory of heat conduction involving two temperatures", Z. Angew. Math. Phys, 19, pp.614~627 (1968)
- C. Sun, "Global attractors for a nonclassical diffusion equa-tion", Acta Math. Appl. Sin. (Engl. Ser.), 23(7), pp.1271~1280 (2007)
- C. Sun, "Dynamics of the nonclassical diffusion equations", Asymptot. Anal, 59, pp.51~81 (2009)
- R. Temam, "Navier-Stokes Equations: Theory and Numerical Analysis" (1979), North-Holland
- R. Temam, "Infinite-Dimensional Dynamical Systems in Mechanics and Physics" (1997), Springer
- C. Truesdell, "Encyclomedia of Physics" (1995), Springer
- S. Wang, "On the dynamics of a class of nonclassical parabolic equations", J. Math. Anal. Appl, 317(2), pp.565~582 (2006)
- Y. Wang, "Upper semicontinuity of pullback attractors for nonclassical dif-fusion equations", J. Math. Phys, 51(2), pp.12~ (2010)
- L. Wang, "Upper semicontinuity of attractors for nonclassical diffusion equations in H1(R3)", Appl. Math. Comput, 240, pp.51~61 (2014)
- H. Wu, "Asymptotic regularity for the nonclassical diffusion equation with lower regular forcing term", Dyn. Syst, 26(4), pp.391~400 (2011)
- Y. Xiao, "Attractors for a nonclassical diffusion equation", Acta Math. Appl. Sin. (Engl. Ser.), 18(2), pp.273~276 (2002)
- Y. Xie, "Attractors for nonclassical diffusion equations with arbitrary polynomial growth nonlinearity", Nonlinear Anal. Real World Appl, 31, pp.23~37 (2016)
- F. Zhang, "Pullback attractors in H1(RN) for non-autonomous nonclassical diffusion equations", Dyn. Syst, 29(1), pp.106~118 (2014)
- K. Zhu, "Pullback attractors for nonclassical diffusion equations with delays", J. Math. Phys, 56(9), pp.20~ (2015)
